Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Triomune to Dourvir-N
Mar 25, 2005

I was on Triomune from 2002 until Nov 2004 after I had problems with my leg muscles and lost feeling and sensitivity in my legs and hands. Triomune was stopped for 10 days and changed to Duorvir-N, Dapsone (I am allergic to Septrin) and Flouconnazol. For the muscles I was put on IV B-complex, B12 and Neurobion injections. I was told that what brought the problem was the Stavudine in the Triomune so it was replaces with Zedovex (sp). Now my breasts have enlarged like a pregnant woman and I still have the funny sensation in my legs from time to time, is there anything or any vitamins I can take since B-Complex, B12 and Neurobion have been stopped.

Response from Dr. Henry

Any improvement in either peripheral neuropathy or fat distribution with switching from D4T to AZT can be very slow (even years). There is no vitamin regimen which has been proven to be effective at reversing the problem though uridine and acectyl carninine are being evaluated. KH



Previous
side effects Epivir &Retrvior (spelling?)
Next
URGENT: Should I stop med now?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement